# SDR COEA2018005162819

- Difficulty date: March 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE FLOORBEAM FRAME 38 CORRODED BETWEEN THE LT INBOARD SEAT TRACK AND LT THRESHOLD.  REPAIRED IAW SRM 530000-300-856-A01.
